# SDR SWIA20230727629

- Difficulty date: June 29, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE HOLE ON THE LH FUSELAGE DRAG ANGLE NEAR DATUM 61.5625%     (C-CHECK RO 7/23/2023)    REPLACED AND PERFORMED REPAIR TO LH FUSELAGE DRAG ANGLE NEAR DATUM 61.5625%. PERFORMED AND COMPLIED WITH ALL STEPS OF REO 601R-55-31-445 REV -- DATED 2023-07-04. COMPLIED WITH TASK CARD 51-900-1003-SKY.
